Authors: Stanković, Mića
Vesić, Nenad 
Title: Some relations in non-symmetric affine connection spaces with regard to a special almost geodesic mappings of the third type
Journal: Filomat
Volume: 29
Issue: 9
First page: 1941
Last page: 1951
Issue Date: 1-Jan-2015
Rank: M21
ISSN: 0354-5180
DOI: 10.2298/FIL1509941S
Abstract: 
We investigate two kinds of special almost geodesic mappings of the third type in this paper. We also find some relations for curvature tensors of almost geodesic mappings of the third type.
Keywords: Affine connected space | Almost geodesic mappings | Almost geodesic mappings of the third type | Property of reciprocity
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

8
checked on Apr 14, 2024

Page view(s)

34
checked on Apr 15, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.